Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the characterization of $ q$-superlinear convergence of quasi-Newton methods for constrained optimization


Authors: J. Stoer and R. A. Tapia
Journal: Math. Comp. 49 (1987), 581-584
MSC: Primary 65K05; Secondary 49D15, 90C30
MathSciNet review: 906190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a short, straightforward and self-contained derivation of the Boggs-Tolle-Wang characterization of those quasi-Newton methods for equality-constrained optimization which produce iterates which are q-superlinearly convergent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05, 49D15, 90C30

Retrieve articles in all journals with MSC: 65K05, 49D15, 90C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0906190-8
PII: S 0025-5718(1987)0906190-8
Keywords: Quasi-Newton, nonlinear programming, superlinear convergence
Article copyright: © Copyright 1987 American Mathematical Society